MathSciNet Relay Station
MathSciNet bibliographic data
MR1890162 34A05 (34C15 35Q55)
Feng, Zhaosheng On explicit exact solutions for the Lienard equation and its applications. Phys. Lett. A 293 (2002), no. 1-2, 50–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement